Calorie Counter

Message Boards Getting Started
You are currently viewing the message boards in:

Bipolar Peeps, Where R U???

lopeabriannalopeabrianna Member Posts: 9 Member Member Posts: 9 Member
I need friends on here who can relate to my STRUGGLE!!! I take bipolar meds and they have a side effect of hunger which sucks, but that's the way it is right now... losing weight for us is 2x harder than for the average person. Looking for support, tips and advice. I will support you guys the best that I can. Even if you're a normie, (not on meds), come along and share your support. Let's de-stigmatize this stuff and thrive together!!! Community is everything!! We've got this!

Replies

  • redlipzlittlehipzredlipzlittlehipz Member Posts: 24 Member Member Posts: 24 Member
    I have Bipolar 1 and when I get manic I cook and bake all day :D . And while meds are really great they do tend to mess with your body the first couple of months. I usually combat my manic self with a list of other things to do besides staying in the kitchen that I enjoy doing like one of my hobbies or cleaning. Honestly I am just happy I don't have a shopping issue when I am like this otherwise I would have so many books I could open a library.
  • MrsKeriLynnMrsKeriLynn Member Posts: 1 Member Member Posts: 1 Member
    Hello! I have Schizoaffective Disorder which is a combo of Schizophrenia and Bipolar Disorder. I take 6 psychiatric meds and weight gain is a huge side effect. I understand your pain.
  • Jackiefrost1013Jackiefrost1013 Member Posts: 13 Member Member Posts: 13 Member
    I have bipolar depression and anxiety disorder. I have tried all kinds of combos of meds to try to stabilize moods and weight gain was a side effect from all of them. I have finally found a great combo of meds without weight gain side effects. I can definitely relate to the struggles! I’m sending friend request. Best of luck!
  • mmboggs699mmboggs699 Member Posts: 1 Member Member Posts: 1 Member
    Right here! Diagnosed 16 years ago. Exercise is key to stability for me!
  • IlkevzbIlkevzb Member Posts: 1 Member Member Posts: 1 Member
    Hello, diagnosed in 2013 and weight gain has been a constant struggle ever since starting meds.
Sign In or Register to comment.